Inventiones mathematicae

, Volume 208, Issue 2, pp 633–676 | Cite as

Formes modulaires p-adiques de Hilbert de poids 1

Article
  • 258 Downloads

Résumé

Nous montrons un théorème de relévement modulaire pour des représentations galoisiennes p-adiques de dimension 2, non-ramifiées en p, des corps totalement réels peu ramifiés en p.

References

  1. 1.
    Andreatta, F., Goren, E.Z.: Hilbert modular forms, mod p and p-adic aspects. Mem. Am. Math. Soc. 173(819), vi+100 (2005)Google Scholar
  2. 2.
    Barnet-Lamb, T., Gee, T., Geraghty, D.: Congruences between Hilbert modular forms: constructing ordinary lifts in parallel weight two. Duke Math. J. 161(8), 1521–1580 (2012)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Berthelot, P.: Cohomologie rigide et cohomologie rigide à support propre, Premirèe partie, prépublication 96–03 (1996), disponible sur perso.univ-rennes1.fr/pierre.berthelot/
  4. 4.
    Buzzard, K.: Analytic continuation of overconvergent eigenforms. J. Am. Math. Soc. 16(1), 29–55 (2003)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Buzzard, K., Taylor, R.: Companion forms and weight 1 forms. Ann. Math. 149(3), 905–919 (1999)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Bosch, S., Görtz, U.: Coherent modules and their descent on relative rigid spaces. J. Reine Angew. Math. 119–134 (1998)Google Scholar
  7. 7.
    de Jong, A.J.: The moduli spaces of principally polarized abelian varieties with \(\Gamma _0(p)\)-level structure. J. Algebraic Geom. 2(4), 667–688 (1993)Google Scholar
  8. 8.
    Deligne, P., Papas, G.: Singularité des espaces de modules de Hilbert, en les places divisant le discrimant. Compos. Math. 90(1), 59–79 (1994)Google Scholar
  9. 9.
    Dimitrov, M., Tilouine, J.: Variétés et formes modulaires de Hilbert arithmétiques pour \(\Gamma _1({c\mathit{},{n}})\). Geometric aspects of Dwork theory. vol. I, II, pp. 555–614. Walter de Gruyter, Berlin (2004)Google Scholar
  10. 10.
    Fargues, L.: La Filtration de Harder–Narasimhan des schémas en groupes finis et plats. J. Reine Angew. Math. 645, 1–39 (2010)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Gee, T.: Companion forms over totally real fields, II. Duke Math. J. 136(2), 275–284 (2007)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Geraghty, D.: Modularity lifting theorems for ordinary Galois representations, prépublicationGoogle Scholar
  13. 13.
    Goren, E.Z., Kassaei, P.: Sous-groupes canoniques sur les varietes modulaires de Hilbert. C. R. Math. Acad. Sci. Paris 347(17–18), 985–990 (2009)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Goren, E.Z., Kassaei, P.: Canonical subgroups of Hilbert modular varieties. J. Reine Angew. Math. (Crelle’s J). 63 (2011). doi:10.1515/CRELLE.2011.149
  15. 15.
    Illusie, L.: Déformation des groupes de Barsotti–Tate d’après A. Grothendieck, Astérisque 127, 151–198 (1985)MATHGoogle Scholar
  16. 16.
    Kassaei, P.: A gluing lemma and overconvergent modular forms. Duke Math. J. 132(3), 509–529 (2006)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Katz, N.: P-adic properties of modular schemes and modular forms. Modular functions of one variable III, SLN, 350, pp. 69–190Google Scholar
  18. 18.
    Kisin, M.: Modularity of finite flat group schemes and modularity. Ann. Math. 170(3), 1085–1180 (2009)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Oort, F., Tate, J.: Group schemes of prime order. Ann. Sci. Éc. Norm. Sup., 4e série, t.3, pp. 1–21 (1970)Google Scholar
  20. 20.
    Pilloni, V., Stroh, B.: Surconvergence et classicité : le cas Hilbert, à paraitre à Jour. of the Ramanujan Math. SocGoogle Scholar
  21. 21.
    Rapoport, M.: Compactification de l’espace de modules de Hilbert–Blumenthal. Comp. Math. 36(3), 255–335 (1978)MathSciNetMATHGoogle Scholar
  22. 22.
    Raynaud, M.: Schémas en groupe de type \((p,p,\ldots,p)\). Bull. Soc. Math. de France 102, 241–280 (1974)MathSciNetCrossRefMATHGoogle Scholar
  23. 23.
    Sasaki, S.: On Artin representations and nearly ordinary Hecke algebras over totally real fields. Doc. Math. 18, 997–1038 (2013)MathSciNetMATHGoogle Scholar
  24. 24.
    Schlessinger, M.: Functors on Artin rings. Trans. Am. Math. Soc. 130, 208–222 (1968)MathSciNetCrossRefMATHGoogle Scholar
  25. 25.
    Shepherd-Barron, N.I., Taylor, R.: Mod \(2\) et Mod \(5\) icosahedral representations. J. Am. Math. Soc 10, 283–298 (1997)CrossRefMATHGoogle Scholar
  26. 26.
    Shimura, G.: The special value of the zeta functions associated with Hilbert modular forms. Duke Math. J. 45(3), 637–679 (1978)MathSciNetCrossRefMATHGoogle Scholar
  27. 27.
    Stamm, H.: On the reduction of the Hilbert–Blumenthal-moduli scheme with \(\Gamma _0(p)\)-level structure. Forum Math. 9(4), 405–455 (1997)MathSciNetMATHGoogle Scholar
  28. 28.
    Taylor, R.: On Icosahedral Artin representations II. Am. J. Math. 125, 549–566 (2003)MathSciNetCrossRefMATHGoogle Scholar
  29. 29.
    Tian, Y.: Classicality of overconvergent Hilbert modular forms: case of quadratic inert degree. Rendiconti del Seminario Matematico della Universita di Padova 132, 133–229 (2014)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2016

Authors and Affiliations

  1. 1.École Normale Supérieure de LyonUnité de Mathématiques Pures et Appliquées UMR CNRS 5669Lyon Cedex 07France

Personalised recommendations